Vascular Birthmarks Foundation Forum - View Single Post - High dose of Propranolol to cause H to ulcerate?
View Single Post
  #14  
Old 07-13-2013, 03:08 AM
smurph smurph is offline
Senior Member
 
Join Date: Jan 2007
Posts: 401
Default

Ouch! I can see why he has been crying so much! It looks so sore! I am so happy that you have found your way to Dr. Nagy and that you are feeling more comfortable about the treatment plan. That is really interesting about the lidocaine...I am really curious about that because we were told to use it so much on my daughter's lip...yikes! I hope we didn't cause her any harm!!! But I guess that's water under the bridge now! My daughter did have 2 laser treatments and she did very well with it. It was very helpful. Good luck with everything and thanks for the update! Keep us posted about how it goes on Tuesday!
Shannon
__________________
VBF Hemangioma Forum Moderator
Reply With Quote